# SDR JGVR20250109001

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,678 hours, 9,738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Corroded
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION LOCATED AROUND SPOILER PRESSURE HYDRAULIC LINE FITTING AND SPOILER RETURN HYDRAULIC LINE CARRY THRU FITTINGS ON LH AND RH WING AFT SPARS, AFT FACE, JUST INBD OF JACK POINT, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED BLENDS IAW NETJETS REQUEST FOR TECHNICAL SERVICES BY CLEANING, TREATING, AND PRIMING BLENDED AREAS.
